MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 5 12MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 5 12MM; KNEE FEMORAL ACCESSORY
Model Number 1547-05-003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to instability secondary to aseptic loosing of femoral component at the bone to cement interface.Competitor cement was used.Doi: (b)(6) 2019 dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot:the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE DIST FEM AUG SZ 5 12MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12275571
Report Number1818910-2021-17016
Device Sequence Number14231096
Product Code JWH
UDI-Device Identifier10603295382768
UDI-Public10603295382768
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1547-05-003
Device Catalogue Number154705003
Device Lot NumberHJ7371
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 12MM; ATTUNE DIST FEM AUG SZ 5 12MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN PRESSFIT STR STEM18X110MM; COMPETITOR CEMENT; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 12MM; ATTUNE DIST FEM AUG SZ 5 12MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN PRESSFIT STR STEM18X110MM; COMPETITOR CEMENT
Outcome Attributed to Adverse Event Required Intervention;